# SDR ASAA2013061195386

- Difficulty date: June 11, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 65,323 hours, 37,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: 65C337977
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG W/W NR 4 LOWER SEAL RETAINER CORRODED.  ACFT GROUNDED.  LOCATED AND DRILLED NEW SEAL RETAINER IAW SRM 51-40-05-06-0.
